Vitatreal Comprehensive Cold Medicine Gold S Tablet

180 tablets

JAN code : 4987307000246

Attachment document (GIF File)   [ Japanese document. ]

(This link destination is a Japanese page.)

Risks

Designated
Type-2 OCT Drugs
Class II drugs with relatively high risk, and require special caution. Contains ingredients that may cause health hazards leading to hospitalization in a rare case.
Features
Vitatreal ® Gold S tablets are for fever. Total cold medicine that has an effect on symptoms of cold, such as runny nose, stuffy nose, sneezing, sore throat, coughing, mucus, chills, headache, joint pain, muscle pain, etc.
Effect
Relaxation of symptoms of a cold (fever, runny nose, stuffy nose, sneezing, sore throat, cough, mucus, chills (snoring due to fever) , headache, joint pain, muscle pain)
Nutrients
Per 9 tablets (daily dose over the age of 15)
Acetaminophen 450 mg, ethenzamide 750 mg, d-chlorpheniramine maleate 3.5 mg, dl-methylephedrine hydrochloride 60 mg, anhydrous caffeine 75 mg
Additives : lactose, hydroxypropyl cellulose, carmellose Ca, cellulose, Mg stearate
Usage and Dosage
Please take the following amount within 30 minutes after eating, with water or hot water.
  Adults (15 years +) : 3 tablets each, 3 times a day
11 - 14 years : 2 tablets each, 3 times a day
  5 - 10 years : 1 tablet each, 3 times a day
  Under 5 years : Do not take.
< Notice related to usage and dosage >
(1) Adhere to usage and dosage.
(2) Children should take them under guidance and supervision of parents.
Warning
1 . Store in a cool, dry place avoiding direct sunlight.
2 . Keep away from children.
3 . Remove the cotton from the container after opening.
4 . Do not eat the wrapped package in the container. Its purpose is to keep the contents dry.
5 . Keep closed tightly. Moisure will cause quality change.
6 . Do not handle melted tablets in your hand as discoloration may occur.
7 . Do not take if past the expiration date.
8 . Please record on the container the date in which you opened it.
9 . Please consume the product within 6 months after opening.
Manufacturer
Chugai Pharmaceutical Manufacturing Co., Ltd.      (Made in Japan)
(This link destination is a Japanese page.)